| Model Number |
MICL13.2 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
12/28/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: lens was returned in liquid in the lens vial.Visual inspection found a piece of the haptic missing.Lens work order search: no similar complaint type events reported for units within the same lot.(b)(4).
Event or Problem Description
Reportedly, while preparing to insert a 13.2mm micl13.2, diopter -16.0 implantable collamer lens into the patient's left (os) eye, the lens tore.This was discovered after the loading proces.Reporter states they are unsure as to whether the lens was received damaged or if it tore during loading.There was no patient contact with this lens.This occurred on (b)(6) 2017.